Please Scroll Down to See Forums Below
napsgear
genezapharmateuticals
domestic-supply
puritysourcelabs
Research Chemical SciencesUGFREAKeudomestic
napsgeargenezapharmateuticals domestic-supplypuritysourcelabsResearch Chemical SciencesUGFREAKeudomestic

When a cycle goes Horribly wrong

Weigelo

New member
Registered
I’m 10 weeks into my current cycle and everything has been going wrong for me.
Using test, tren and anadrol the whole way.
Lots of problems with acne, hair loss, and high blood pressure. I will admit I definitely look bigger and I’m stronger but everything else sucks. I haven’t gotten more than three or four hours of sleep in several weeks.
What do you recommend I do from here besides stopping the cycle? Should I see a doctor to get on some rx drugs?
 
I’m 10 weeks into my current cycle and everything has been going wrong for me.
Using test, tren and anadrol the whole way.
Lots of problems with acne, hair loss, and high blood pressure. I will admit I definitely look bigger and I’m stronger but everything else sucks. I haven’t gotten more than three or four hours of sleep in several weeks.
What do you recommend I do from here besides stopping the cycle? Should I see a doctor to get on some rx drugs?
Drop the anadrol and cut your trenbolone use

stay on TRT testosterone for 3 weeks to see how you feel think 200mgs or sports trt 300mgs
 
I’m 10 weeks into my current cycle and everything has been going wrong for me.
Using test, tren and anadrol the whole way.
Lots of problems with acne, hair loss, and high blood pressure. I will admit I definitely look bigger and I’m stronger but everything else sucks. I haven’t gotten more than three or four hours of sleep in several weeks.
What do you recommend I do from here besides stopping the cycle? Should I see a doctor to get on some rx drugs?
Drop the anadrol for sure.
I would also drop down or drop the Tren completely.
Think about your health.
It’s never a great idea to fix issues with more drugs. Drugs don’t treat the problem only the symptoms.
 
i don't recommend stacking tren with any other harsh steroid. the sides will get out of control and fast
 
make sure that you are using tren with somethign more mild
 
I would stop both for a week and then restart the anadrol
 
This thread/post was reviewed by our Medical Review board.
 
what about n2guard? that should work well
 
I’m 10 weeks into my current cycle and everything has been going wrong for me.
Using test, tren and anadrol the whole way.
Lots of problems with acne, hair loss, and high blood pressure. I will admit I definitely look bigger and I’m stronger but everything else sucks. I haven’t gotten more than three or four hours of sleep in several weeks.
What do you recommend I do from here besides stopping the cycle? Should I see a doctor to get on some rx drugs?
Cut the doses
 
It is abundantly clear you have no idea what you are doing, which is very dangerous in anything you opt to do in life but especially when it comes to something as serious as steroid use... you need to stop and run pct and stay away from anything steroid related until you have a far greater understanding of what you are doing
 
Back
Top Bottom